# SDR HALA95172

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frames
- Part number: 9923406501
- Condition: Cracked
- Location: Lt/Rt Bs 734
- Part time: 40,457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - DURING D-CHECK AT SBA, FOUND FUSELAGE SIDEWALL STATION FRAME HAS 1.5 INCH CRACK AT FUSELAGE STATION 734 LEFT AND A 1 INCH CRACK AT FUSELAGE STATION 734 RT.  THE CRACKS ARE IN THE RADIUS AT THE LOWER END OF THE FLOOR BEAM ATTACHMENTS.  THESE ARE PSE 53.09.013 AND 014 AFFECTED BY AD 94-03-01 RELATIVE TO THE SID PROGRAM.  FABRICATED AND INSTALLED STEEL ANGLES PER SRM 53-03 FIG 16 SECTION Q-Q.  CRACKS WERE STOP DRILLED.  REFER TO DACO FAX MIS 6754 DLP (SRM 53-03, FIG 16, 505).  ALTERNATE METHOD OF COMPLIANCE WITH THE REPAIR REQUIREMENT OF AD 94-03-01 AFFECTING PSE, 53-09-013 AND 53-09-014. (M)
